he takes 100MG of Losartan and 10 MG of amlodipine,but they are both for high blood pressure.
27 Jan 2011
I realize this answer is a bit late and you may have found the answer out by now but this may help someone later.
Yes, amlodipine and losartan can be taken together to control blood pressure. They both have different modes of action by which they regulate blood pressure.
Amlodipine is in a group of drugs called calcium channel blockers. It relaxes (widens) blood vessels and improves blood flow. Amlodipine is used to treat high blood pressure (hypertension) or chest pain (angina) and other conditions caused by coronary artery disease.
Losartan is in a group of drugs called angiotensin II receptor antagonists. It keeps blood vessels from narrowing, which lowers blood pressure and improves blood flow.
Losartan is used to treat high blood pressure (hypertension). It is also used to lower the risk of stroke in certain people with heart disease.
27 Jan 2011
after researching both of these medications I have found that they both can and are used together due to the fact that they (if you will) compliment and work together to accomplish the job of reducing high blood pressure, this does not relate to you but on the one it is used in other conditions as well but they are safe to use together
25 Jan 2015
I am currently taking Losartan Potassium 100mg and Amlodipine 5 mg together and my blood pressure has been close to normal. It was 150/101, many days going to the doctors office and is now running 127/61 just last night. These two meds compliment the other for my body and metabolism quite well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could the Vioxx that I took before in 2003 have caused the problem I am now having with high blood pressure? It is sometimes 197/127.
2 answers • 24 Feb 2012
This is my 78 yr old dad has venous insufficiency and was taking benicar and amlodipine besylate for high blood press. and they took him off of that ...
1 answer • 21 Aug 2012
the dr. put me on atenolol and amlodipine besylate. the meds have lowered my pulse and not the blood pressure. I am now having a lot of pressure in ...
3 answers • 4 Apr 2013
was admitted to er two weeks ago with bp of 210/118. had a brief sharp pain in left temple and very dizzy. The er doc gave me amlodipine 10mg and ...
0 answers • 1 May 2016